Следене
Ioannis Karatzas
Ioannis Karatzas
Professor of Mathematics, Columbia University
Потвърден имейл адрес: columbia.edu - Начална страница
Заглавие
Позовавания
Позовавания
Година
Brownian motion and stochastic calculus
I Karatzas, S Shreve
Springer Science & Business Media, 2012
156612012
Methods of mathematical finance
I Karatzas, SE Shreve, I Karatzas, SE Shreve
Springer 39, xvi+ 407, 1998
36831998
Optimal portfolio and consumption decisions for a “small investor” on a finite horizon
I Karatzas, JP Lehoczky, SE Shreve
SIAM journal on control and optimization 25 (6), 1557-1586, 1987
14161987
Martingale and duality methods for utility maximization in an incomplete market
I Karatzas, JP Lehoczky, SE Shreve, GL Xu
SIAM Journal on Control and optimization 29 (3), 702-730, 1991
9101991
Convex duality in constrained portfolio optimization
J Cvitanić, I Karatzas
The Annals of Applied Probability, 767-818, 1992
8241992
On the pricing of American options
I Karatzas
Applied mathematics and optimization 17 (1), 37-60, 1988
6151988
Explicit solution of a general consumption/investment problem
I Karatzas, JP Lehoczky, SP Sethi, SE Shreve
Optimal Consumption and Investment with Bankruptcy, 21-56, 1997
5121997
Optimization problems in the theory of continuous trading
I Karatzas
SIAM Journal on Control and Optimization 27 (6), 1221-1259, 1989
4391989
Lectures on the Mathematics of Finance
I Karatzas
American Mathematical Soc., 1997
4041997
Backward stochastic differential equations with reflection and Dynkin games
J Cvitanic, I Karatzas
The Annals of Probability, 2024-2056, 1996
4031996
HEDGING AND PORTFOLIO OPTIMIZATION UNDER TRANSACTION COSTS: A MARTINGALE APPROACH12
J Cvitanić, I Karatzas
Mathematical finance 6 (2), 133-165, 1996
4001996
Hedging contingent claims with constrained portfolios
J Cvitanić, I Karatzas
The Annals of Applied Probability, 652-681, 1993
3841993
The numéraire portfolio in semimartingale financial models
I Karatzas, C Kardaras
Finance and Stochastics 11 (4), 447-493, 2007
3822007
A generalized Clark representation formula, with application to optimal portfolios
DL Ocone, I Karatzas
Stochastics: An International Journal of Probability and Stochastic …, 1991
3651991
On the optimal stopping problem for one-dimensional diffusions
S Dayanik, I Karatzas
Stochastic processes and their applications 107 (2), 173-212, 2003
3272003
On dynamic measures of risk
J Cvitanić, I Karatzas
Finance and Stochastics 3 (4), 451-482, 1999
2921999
On the pricing of contingent claims under constraints
I Karatzas, SG Kou
The annals of applied probability, 321-369, 1996
2851996
Existence and uniqueness of multi-agent equilibrium in a stochastic, dynamic consumption/investment model
I Karatzas, JP Lehoczky, SE Shreve
Mathematics of Operations research 15 (1), 80-128, 1990
2671990
A class of singular stochastic control problems
I Karatzas
Advances in Applied Probability 15 (2), 225-254, 1983
2671983
Connections between optimal stopping and singular stochastic control I. Monotone follower problems
I Karatzas, SE Shreve
SIAM Journal on Control and Optimization 22 (6), 856-877, 1984
2511984
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20